| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Sex: unk.Weight: unk.Ethnicity: unk.Race: unk.Date of event: unk.Explant date unk.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm tmicl12.6 implantable collamer lens, -09.00/+2.0/082 (sphere/cylinder/axis), in the patients left eye (os) on (b)(6) 2022.The lens will be removed and replaced with a shorter lens.The lens remained implanted.Additional information has been requested but none has been forthcoming.